MAUDE Adverse Event Report: Abbott DURATA STS OPTIM ACTIVE FIXATION; Implantable Cardioverter Defibrillator (Non-Crt)

Abbott DURATA STS OPTIM ACTIVE FIXATION; Implantable Cardioverter Defibrillator (Non-Crt)
Model Number 7120/65
Medical Device Problem Codes Break (1069); Over-Sensing (1438)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction

Brand Name
DURATA STS OPTIM ACTIVE FIXATION
Common Device Name
Implantable Cardioverter Defibrillator (Non-Crt)
Manufacturer (Section D)
Abbott
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50936671
Report Number2017865-2026-20637
Device Sequence Number18516238
Product Code LWS
UDI-Device Identifier05414734502092
UDI-Public(01)05414734502092(10)3112326(17)130430
Combination Product (Y/N)Y
Initial Reporter CountryFR
PMA/510(K) Number
P950022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2013
Device Model Number7120/65
Device Lot Number3112326
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/15/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown